Interesting ImagesEffective Management of 177Lu-DOTA0-Tyr3-Octreotate ExtravasationMaucherat, Bruno MD∗; Varmenot, Nicolas PhD∗,†; Fleury, Vincent MD∗; Senellart, Helene MD∗; Rousseau, Caroline MD, PhD∗,†,‡Author Information From the ∗ICO René Gauducheau, Saint-Herblain †CNRS, Inserm, CRCINA ‡Nantes University, Nantes, France. Received for publication July 8, 2020; revision accepted October 25, 2020. Conflicts of interest and sources of funding: none declared. All procedures performed in studies involving human participants were in accordance with the ethical standards of the institutional and/or national research committee and with the 1964 Helsinki Declaration and its later amendments or comparable ethical standards. Informed consent was obtained from all individual participants included in the study. Correspondence to: Bruno Maucherat, MD, Nuclear Medicine Unit, ICO Cancer, Bd Jacques Monod, 44800 Saint-Herblain, France. E-mail: [email protected]. Clinical Nuclear Medicine: February 2021 - Volume 46 - Issue 2 - p 144-145 doi: 10.1097/RLU.0000000000003452 Buy Metrics Abstract Radiopharmaceutical extravasation is a known nuclear medicine adverse effect, mostly with no complication in case of diagnostic radiopharmaceutical. However, a therapeutic radiopharmaceutical extravasation may have clinical consequences and must be treated quickly and effectively. We report here a case of 177Lu-DOTA0-Tyr3-octreotate extravasation. Copyright © 2020 Wolters Kluwer Health, Inc. All rights reserved.